MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, S, ø 36/-3.5, TAPER 12/14; PROSTHESIS, HIP

ZIMMER GMBH BIOLOX® DELTA, CERAMIC FEMORAL HEAD, S, ø 36/-3.5, TAPER 12/14; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): d10: item # 00630505036, liner standard 3.5 mm offset 36 mm i.D.For use with 50/52/54 mm o.D.Shells, lot # 62757083.Item # 00-6202-054-22, tm acet shell 54mm cluster, lot # 63365704.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported patient underwent right hip revision approximately 7 years 8 months post implantation due to the patient's hip squeaking, caused by wear in the liner and possible placement problems, which therefore damaged the cup and head.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional event information at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6.Corrected: h4.No product was returned.Visual examination of the provided pictures show the retrievals after revision.The revised devices are in a bloody condition, therefore a detailed statement cannot be done.The ceramic head is visible only in one picture.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.Radiographs were provided.The provided x-ray picture is undated and therefore it is difficult to make a statement on this.However, the stem, head and shell can be seen on the picture.With the available information, a definitive root cause cannot be established.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BIOLOX® DELTA, CERAMIC FEMORAL HEAD, S, ø 36/-3.5, TAPER 12/14
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key20409167
Report Number0009613350-2024-00485
Device Sequence Number7983766
Product Code LZO
UDI-Device Identifier00889024430358
UDI-Public(01)00889024430358(17)250630(10)2798737
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2025
Device Model NumberN/A
Device Catalogue Number00877503601
Device Lot Number2798737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer10/24/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale